# SDR IPXA10562030

- Difficulty date: July 31, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT HORIZ STAB LOWER INTERNAL SKIN IS PUNCTURED 6 INCHES FROM AUX SPAR BELOW OTBD LOGO LIGHT.  REPAIRED RT HORIZ LOWER PANEL INNER SURFACE SKIN IAW ER 10-3874.
